# SDR AALA202308112457

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 23,892 hours, 9,889 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stabilizer
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INTO MIA DUE TO STABILIZER TRIM FAILURE WITH BOTH AUTPILOTS ON AND OFF. FLIGHT CREW ALSO REPORTED PERIODIC SPEED TRIM FAILURE LIGHT ILLUMINATED. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE DETECTED MESSAGE 22-11125 AND ACCOMPLISHED AMM FIM TASK 22-12-00 WITH NO HARD FAULTS NOTED. ALSO ACCOMPLISHED STABILIZER TRIM AND ELEVATOR POSITION SYSTEM TESTS PER AMM 22-11-00 AND 22-12-00 WITH NO FAULTS NOTED.
